# SDR 2008UALA02974

- Difficulty date: May 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 43,735 hours, 27,440 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643661SP
- Condition: Delaminated
- Location: Lt Wing
- Part time: 43,735 hours, 27,440 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT INBOARD FLAP OUTBOARD EDGE APPEARS TO BE DELAMINATED.  SUSPECT MOISTURE CONTAMINATION.  REPAIRED BY SHOP MECHANIC PER GNMM 01-0-01-024.  AC OK FOR SERVICE.
